Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Feeling Weak A LOT
Mar 20, 2011

Hi, I am 29, recently found out i am HIV pos last AUG, my numbers were 251,000 and 323... since I have been on atripla, I find myself feeling very weak at times, sleeping 10 to 12 hours a day, taking naps and very bi polor ... my doc says IDK .. yet its a free clinic ( hospital ) I am just wondering if there is anything i can do to help me um not feel so weak ... its mainly in my arms ( upper ) and legs ( upper )

Response from Dr. Henry

You could be sensitive to the central nervous system side effects of efavirenz in the Atripla so you may need to discuss whether a switch to an alternative regimen is an option. Low testosterone levels, poor sleep habits or sleep apnea, poor physical conditioning (can be helped by diet and exercise), depression, and many other medical conditiona can cause excessive sleep/fatigue so a thorough health evaluation is recommended. KH



Previous
acai
Next
Sustiva Rash - how bad is bad?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement